Alert archive / Illinois / River Flood Warnings in 2017

River Flood Warning 38, NWS Quad Cities, IA

April 6, 2017Hancock County, Illinois; Clark County, Missouri

NWS Quad Cities, IA issued this river flood warning at Apr 6, 2017, 2:10 PM CDT for Hancock County, Illinois; Clark County, Missouri. It took effect at Apr 6, 2017, 3:33 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 6, 2017, 2:10 PM CDT (19:10 UTC)
In effect from
Apr 6, 2017, 3:33 PM CDT
Expired
Apr 10, 2017, 7:00 AM CDT
In force
4 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Hancock County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 165 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Gregory Landing (GGYM7).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

922 
WGUS43 KDVN 061910
FLWDVN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
210 PM CDT THU APR 6 2017

.Minor flooding is now expected on the Mississippi River at
Gregory Landing.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

ILC067-MOC045-070710-
/O.NEW.KDVN.FL.W.0038.170406T2033Z-170410T1200Z/
/GGYM7.1.ER.170406T2033Z.170407T0600Z.170409T0000Z.NO/
210 PM CDT THU APR 6 2017

...Flood Warning in effect until Saturday evening...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Mississippi River at Gregory Landing.
* Until Saturday evening.
* At  1:30 PM Thursday the stage was 14.8 feet...and rising.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this afternoon...and continue
  rising to 15.5 feet Friday morning. Fall back below flood stage
  Saturday evening.

&&

LAT...LON 4022 9154 4039 9149 4038 9134 4029 9143
      4022 9142                      

$$

12
4 follow-up statements
283 
WGUS83 KDVN 070217
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
917 PM CDT THU APR 6 2017

.Here is updated Mississippi River flood information. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-ILC071-071817-
/O.CON.KDVN.FL.W.0036.170408T1200Z-170410T1800Z/
/GLDI2.1.ER.170408T1200Z.170408T1200Z.170409T0600Z.NO/
917 PM CDT THU APR 6 2017

...Flood Warning remains in effect until Sunday morning...

The Flood Warning continues for
  The Mississippi River at Gladstone LD18.
* Until Sunday morning.
* At  9:00 PM Thursday the stage was 9.4 feet...and steady.
* Flood stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage Saturday morning.


&&

LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110


$$

IAC057-111-ILC067-071-071816-
/O.EXT.KDVN.FL.W.0037.170408T1800Z-170412T1200Z/
/BRLI4.1.ER.170408T1800Z.170410T0000Z.170411T0000Z.NO/
917 PM CDT THU APR 6 2017

...Flood Warning now in effect until Monday evening...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until Monday evening.
* At  9:00 PM Thursday the stage was 14.6 feet...and steady.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday...and continue rising to
  15.1 feet Sunday evening. Fall below flood stage Monday evening.
* Impact...At  15.0 feet...Agricultural flooding occurs.

&&

LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142 
     4067 9118                       

$$

ILC067-MOC045-071816-
/O.CON.KDVN.FL.W.0038.000000T0000Z-170410T1200Z/
/GGYM7.1.ER.000000T0000Z.170407T1800Z.170409T0000Z.NO/
917 PM CDT THU APR 6 2017

...Flood Warning remains in effect until Saturday evening...

The Flood Warning continues for
  The Mississippi River at Gregory Landing.
* Until Saturday evening.
* At  9:00 PM Thursday the stage was 15.2 feet...and steady.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.4 feet Friday. Fall below flood stage 
  Saturday evening.


&&

LAT...LON 4022 9154 4039 9149 4038 9134 4029 9143
      4022 9142                      

$$
333 
WGUS83 KDVN 070841
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
341 AM CDT FRI APR 7 2017

.Here is updated flood information for the Mississippi
River.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-ILC071-080041-
/O.CON.KDVN.FL.W.0036.170408T1200Z-170410T1800Z/
/GLDI2.1.ER.170408T1200Z.170408T1200Z.170409T0600Z.NO/
341 AM CDT FRI APR 7 2017

...Flood Warning remains in effect until Sunday morning...

The Flood Warning continues for
  The Mississippi River at Gladstone LD18.
* Until Sunday morning.
* At 3:00 AM Friday the stage was 9.5 feet...and rising.
* Flood stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage Saturday morning.

&&

LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110


$$

IAC057-111-ILC067-071-080040-
/O.CON.KDVN.FL.W.0037.170408T1800Z-170412T1200Z/
/BRLI4.1.ER.170408T1800Z.170410T0000Z.170411T0000Z.NO/
341 AM CDT FRI APR 7 2017

...Flood Warning remains in effect until Monday evening...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until Monday evening.
* At 3:00 AM Friday the stage was 14.7 feet...and rising.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday...and continue rising to
  15.1 feet Sunday evening. Fall below flood stage Monday evening.
* Impact...At  15.0 feet...Agricultural flooding occurs.

&&

LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142 
     4067 9118                       

$$

ILC067-MOC045-080040-
/O.CON.KDVN.FL.W.0038.000000T0000Z-170410T1200Z/
/GGYM7.1.ER.000000T0000Z.170407T1800Z.170409T0000Z.NO/
341 AM CDT FRI APR 7 2017

...Flood Warning remains in effect until Saturday evening...

The Flood Warning continues for
  The Mississippi River at Gregory Landing.
* Until Saturday evening.
* At 3:00 AM Friday the stage was 15.2 feet...and steady.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.4 feet today. Fall below flood stage Saturday
  evening.

&&

LAT...LON 4022 9154 4039 9149 4038 9134 4029 9143
      4022 9142                      

$$

RP Kinney
441 
WGUS83 KDVN 071533
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
1033 AM CDT FRI APR 7 2017


River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-ILC071-071603-
/O.CAN.KDVN.FL.W.0036.000000T0000Z-170410T1800Z/
/GLDI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1033 AM CDT FRI APR 7 2017

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Mississippi River at Gladstone LD18.
* At 10:00 AM Friday the stage was 9.6 feet...and steady.
* Flood stage is 10.0 feet.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Crest below flood stage with a stage of 9.9 feet Sunday 
  morning.

&&

LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110

$$

IAC057-111-ILC067-071-080733-
/O.EXT.KDVN.FL.W.0037.170409T0600Z-170411T1200Z/
/BRLI4.1.ER.170409T0600Z.170409T0600Z.170410T0000Z.NO/
1033 AM CDT FRI APR 7 2017

...Flood Warning now in effect until Sunday evening...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until Sunday evening.
* At 10:00 AM Friday the stage was 14.8 feet...and steady.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage Sunday morning.
* Impact...At  15.0 feet...Agricultural flooding occurs.

&&

LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142 
     4067 9118                       

$$

ILC067-MOC045-080733-
/O.EXT.KDVN.FL.W.0038.000000T0000Z-170409T1200Z/
/GGYM7.1.ER.000000T0000Z.170407T1050Z.170408T0000Z.NO/
1033 AM CDT FRI APR 7 2017

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Mississippi River at Gregory Landing.
* Until this evening.
* At 10:00 AM Friday the stage was 15.1 feet...and steady.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.1 feet today. Fall below flood stage this 
  evening.

&&

LAT...LON 4022 9154 4039 9149 4038 9134 4029 9143
      4022 9142                      

$$

IAC095-080732-
/O.EXT.KDVN.FL.W.0030.000000T0000Z-170409T0600Z/
/MROI4.1.ER.000000T0000Z.170406T1330Z.170407T1800Z.NO/
1033 AM CDT FRI APR 7 2017

...Flood Warning now in effect until today...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until today.
* At 10:00 AM Friday the stage was 14.1 feet...and falling.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage today.
* Impact...At 14.0 feet...Minor Flood Stage. Water affects low-lying
  agricultural land along the river.

&&

LAT...LON 4182 9230 4187 9230 4182 9183 4175 9183
      4176 9197                       

$$

IAC115-080732-
/O.EXT.KDVN.FL.W.0033.170408T0600Z-170410T0000Z/
/WAPI4.1.ER.170408T0600Z.170408T0600Z.170408T1200Z.NO/
1033 AM CDT FRI APR 7 2017

...Flood Warning now in effect until Saturday morning...

The Flood Warning continues for
  The Iowa River at Wapello.
* Until Saturday morning.
* At 10:00 AM Friday the stage was 19.7 feet...and rising.
* Flood stage is 20.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage Saturday morning.
* Impact...At 20.0 feet...Minor Flood Stage. Agricultural land near 
  the river is flooded and water covers most islands. Water starts 
  rising onto secondary roads in Wapello Bottoms. 

&&

LAT...LON 4111 9117 4122 9130 4125 9127
      4119 9111                                

$$

IAC115-080732-
/O.EXT.KDVN.FL.W.0035.000000T0000Z-170411T0300Z/
/OKVI4.1.ER.170408T0600Z.170408T1800Z.170409T1500Z.NO/
1033 AM CDT FRI APR 7 2017

...Flood Warning now in effect until Sunday morning...

The Flood Warning continues for
  The Iowa River at Oakville.
* Until Sunday morning.
* At 10:00 AM Friday the stage was 9.7 feet...and rising.
* Flood stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday morning...and continue 
  rising to 10.2 feet Saturday. Fall below flood stage Sunday 
  morning.
* Impact...At  10.0 feet...Minor Flood Stage. Minor flooding of 
  agricultural land is ongoing.

&&

LAT...LON 4111 9117 4119 9111 4117 9106 4115 9102
      4109 9103 4108 9110            

$$

IAC111-MOC045-071603-
/O.CAN.KDVN.FL.W.0028.000000T0000Z-170409T0447Z/
/SFLM7.1.ER.000000T0000Z.170406T1345Z.170407T1415Z.NO/
1033 AM CDT FRI APR 7 2017

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Des Moines River at St Francisville.
* At 10:15 AM Friday the stage was 17.9 feet...and falling.
* Flood stage is 18.0 feet.
* Fell below flood stage at  9:15 AM Friday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 16.1 feet Saturday morning.
* Impact...At  18.0 feet...Flooding occurs over the lower river 
  banks.

&&

LAT...LON 4061 9172 4069 9172 4040 9139 4035 9147
      4061 9185                       

$$

ILC073-161-195-080732-
/O.CON.KDVN.FL.W.0027.000000T0000Z-170411T1800Z/
/JOSI2.1.ER.170404T1145Z.170408T0000Z.170410T0600Z.NO/
1033 AM CDT FRI APR 7 2017

...Flood Warning remains in effect until Monday morning...

The Flood Warning continues for
  The Rock River near Joslin.
* Until Monday morning.
* At 9:45 AM Friday the stage was 12.5 feet...and steady.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 12.7 feet this evening. Fall below flood stage 
  Monday morning.
* Impact...At  12.5 feet...Water affects some summer cottages along 
  the river.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$

ILC073-161-080732-
/O.EXT.KDVN.FL.W.0029.170408T0000Z-170410T1200Z/
/MLII2.1.ER.170408T0000Z.170408T1200Z.170409T0000Z.NO/
1033 AM CDT FRI APR 7 2017

...Flood Warning now in effect until Saturday evening...

The Flood Warning continues for
  The Rock River at Moline.
* Until Saturday evening.
* At 9:30 AM Friday the stage was 11.9 feet...and steady.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this evening...and continue 
  rising to 12.1 feet Saturday morning. Fall below flood stage 
  Saturday evening.
* Impact...At 12.0 feet...Minor Flood Stage. Water affects 
  residences near the 27th Street bridge. Water is over portions of 
  60th St south of Green Valley Sports Complex and portions of 56th 
  St along the north side of the river.

&&

LAT...LON 4148 9061 4152 9032 4148 9027 4144 9043
      4145 9064                      

$$

Nichols
637 
WGUS83 KDVN 080209
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
909 PM CDT FRI APR 7 2017

.Here is updated flood information for the Mississippi River. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-111-ILC067-071-081809-
/O.EXT.KDVN.FL.W.0037.170408T0600Z-170412T0600Z/
/BRLI4.1.ER.170408T0600Z.170409T0600Z.170410T1800Z.NO/
909 PM CDT FRI APR 7 2017

...Flood Warning now in effect until Monday...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until Monday.
* At  8:00 PM Friday the stage was 14.9 feet...and steady.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday morning...and continue 
  rising to 15.1 feet Sunday morning. Fall below flood stage Monday.
* Impact...At  15.0 feet...Agricultural flooding occurs.

&&

LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142 
     4067 9118                       

$$

ILC067-MOC045-080239-
/O.CAN.KDVN.FL.W.0038.000000T0000Z-170409T1200Z/
/GGYM7.1.ER.170407T2235Z.000000T0000Z.170407T2340Z.NO/
909 PM CDT FRI APR 7 2017

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Mississippi River at Gregory Landing.
* At  8:30 PM Friday the stage was 15.0 feet...and steady.
* Flood stage is 15.0 feet.
* Fell below flood stage at  6:40 PM Friday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 14.7 feet Sunday morning.


&&

LAT...LON 4022 9154 4039 9149 4038 9134 4029 9143
      4022 9142                      

$$

ILC073-161-195-081808-
/O.CON.KDVN.FL.W.0027.000000T0000Z-170411T2100Z/
/JOSI2.1.ER.170404T1145Z.170407T2330Z.170410T0900Z.NO/
909 PM CDT FRI APR 7 2017

...Flood Warning remains in effect until Monday morning...

The Flood Warning continues for
  The Rock River near Joslin.
* Until Monday morning.
* At  8:45 PM Friday the stage was 12.7 feet...and rising.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Recent activity...!! optional. Describe recent trends/peaks/etc in 
  river conditions !!.
* Forecast...Fall below flood stage Monday morning.
* Impact...At  12.5 feet...Water affects some summer cottages along 
  the river.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$

ILC073-161-081808-
/O.CON.KDVN.FL.W.0029.000000T0000Z-170411T1200Z/
/MLII2.1.ER.170408T0115Z.170408T1200Z.170410T0000Z.NO/
909 PM CDT FRI APR 7 2017

...Flood Warning remains in effect until Sunday evening...

The Flood Warning continues for
  The Rock River at Moline.
* Until Sunday evening.
* At  8:30 PM Friday the stage was 12.0 feet...and steady.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Recent activity...!! optional. Describe recent trends/peaks/etc in 
  river conditions !!.
* Forecast...Rise above flood stage Saturday morning...and continue 
  rising to 12.1 feet Saturday morning. Fall below flood stage 
  Sunday evening.
* Impact...At  12.0 feet...Minor Flood Stage. Water affects 
  residences near the 27th Street bridge. Water is over portions of 
  60th St south of Green Valley Sports Complex and portions of 56th 
  St along the north side of the river.

&&

LAT...LON 4148 9061 4152 9032 4148 9027 4144 9043
      4145 9064                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Apr 6, 11:54 AM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 6, 11:54 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1154 AM CDT Thu Apr 6 2017

...AVIATION AND HYDROLOGY UPDATE...

.SYNOPSIS...
ISSUED AT 348 AM CDT Thu Apr 6 2017

The back edge of the light rain behind the departing storm system
has exited the far east early this morning. In its wake, high
level clouds lingered on over the area under the large upper
level trough. At the surface, brisk northwest winds continued to
diminish while temperatures were holding mainly in the lower 40s.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 348 AM CDT Thu Apr 6 2017

Main challenges are centered on temperatures as the strong upper
trough progresses eastward, replacing the low level cyclonic flow
with an incoming ridge late tonight. Skies will start out initially
overcast under thin high clouds, which have a back edge on satellite
imagery over western IA. As the upper trough continues eastward,
current timing of this cloud edge has it advancing into eastern IA
by mid morning. While these clouds are optically thin and will
likely continue to decrease, stratocu will likely develop with the
sunlight on the moist ground and steep low level lapse rates,
leading to considerable cloud cover through much of the day. This,
combined with at least weak low level cold air advection on
northwest winds of 15 to 25 mph will limit highs to around 50
northeast to the mid 50s in the far south.

Tonight, skies will likely clear out in the evening as the upper
flow becomes anticyclonic and the surface ridge advances from the
plains. This should lead to seasonably cold temperatures from the
upper 20s north to lower 30s south, close to a guidance blend. The
position of the ridge axis, shown just west of the forecast area at
12z suggests northwest winds should stay just high enough to save
temperatures from dropping much colder.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 348 AM CDT Thu Apr 6 2017

Friday and Saturday:

Significant positive 1000-500mb thickness advection is forecast
through Friday and Saturday as a mid/upper-level pressure ridge
builds into the Midwest. Sfc temps will respond, reaching near
normal on Friday, then above normal for Saturday. South winds will
strengthen on Saturday with 20-30 mph gusts. No precipitation is
forecast either day.

Sunday:

Breezy south winds continue into Sunday leading to increasing low-
level moisture and dewpoints rising into the upper 50s to lower 60s.

Thicknesses are forecast to peak near 570 dam and 850mb temps
between 13-15 C. The ECMWF and CMC are showing mid to upper 70s for
highs. Our current forecast is a little cooler, but how warm we get
will depend on cloud cover which is hard to predict when convection
is possible in western Iowa during the afternoon.

Sunday Evening through Monday:

There is a chance for showers and thunderstorms ahead of an
approaching cold front Sunday evening and night, possibly a second
round on Monday. Will not get too much into the details this far
out, but shear and instability parameters are showing the potential
for strong or severe storms. Confidence on timing and areal coverage
is low because models are not in agreement.

Tuesday and Wednesday:

Temps will cool off behind the cold front. Aside from a slight
chance for showers on Tuesday, this will be a quiet few days. Uttech

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
ISSUED AT 1152 AM CDT Thu Apr 6 2017

A few showers may develop off Lake Michigan this afternoon, but
northerly steering winds will keep any of this activity well east
of the taf sites. The terminals will be governed by incoming high
pressure and subsequent vfr conditions, and decreasing northerly winds
tonight.

&&

.HYDROLOGY...
ISSUED AT 1152 AM CDT Wed Apr 5 2017

With forecast crests moved up and consistent around or just above
flood stage at Gladstone and Burlington on the Mississippi, have
gone ahead and upgraded the flood watch for those two sites to
warnings. Flood warning continues for the Wapsi near De Witt but it
is showing signs of slowing down and may not reach flood stage like
projected by this evening. Also, a flood watch has been issued for
the Skunk River at Augusta with early projections of possibly
reaching flood stage by this evening, but this site also showing
signs of slowing it's rise and may fall short of the forecast
crest...thus the short duration watch issued as opposed as going
with a warning. Other forecast sites currently in flood warnings
appear generally on track.    ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Uttech
AVIATION...McClure
HYDROLOGY...12
Hazardous weather outlook, Apr 6, 4:10 AM CDT, 10 hours before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
410 AM CDT Thu Apr 6 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-070915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
410 AM CDT Thu Apr 6 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Flooding is occurring or is forecast to develop on many tributary
rivers in eastern Iowa and northwest Illinois due to recent
rainfall. Please see the latest Flood Statements and Flood
Warnings for details.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Thunderstorms are possible Sunday night and Monday. It is too soon
to determine the potential for severe storms.

Flooding is expected to continue on tributary rivers and may
develop along the Mississippi River at Gladstone and Burlington.
Please see the latest Flood Statements and Flood Warnings for
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

Sheets/Uttech

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 10:47 AM CDTRiver Flood WarningDVNHenderson4 days
Apr 6, 10:47 AM CDTRiver Flood WarningDVNHancock, Henderson5 days

Nearby

River Flood Warnings in Illinois, 2017River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.